Aa
A
A
Close
Avatar universal
pain after urinating
I had a CT done on Sunday morning that show a kidney stone in the bladder and both kidneys.  I have been taking Cipro since Sunday and now I have pain after urinating.  Help.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Well, you could be in a stage of passing a stone.. you stated that the CT shows that you have a stone in both kidneys... as well as your bladder... I have passed a stone before.. it can be very painful.... another thing.. since you are on Cipro, your doc either thinks you have an infection going on .. or wants to prevent you getting one.. keep an eye out for flank pain, fever, ect.. did you have a UTI? did you have a kidney infection? the stone could be on its way from your bladder.. going through the urethra.. and out.. for some.. its a fast process... for others .. it takes time.. keep yourself well hydrated.. and keep an eye out for worsening symptoms..
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources